# SDR UIEA2019100105610

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,785 hours, 19,572 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CVG PRIOR TO COMPLETION OF LOADING , MULTIPLE MAIN CARGO DECK FIRE WARNINGS , NONE IN FLIGHT, NOTED BY MX OPS CHECKED GOOD IAW AMM 26-10-00.
